advertisement
Question
Posted by: friend | 2004/11/24

dvt

hi there

i have dvt in my left leg the cause was my pill. im on yasmin can anyone tell me if they were on it or still are and if you experienced the same symptoms i did

2 weeks ago i also got asthma and the pill was the cause of it

let me no if u experienced the same

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

DVT, I seriously doubt the Yasmin® is the only factor here, but that wasn’t your question. Hopefully you will get a response from some of the CyberPatients soon. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement